University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Explicit estimates on the torus for the sup-norm and the dissipative length scale of solutions of the Swift-Hohenberg Equation in one and two space dimensions

Bartuccelli, MV (2014) Explicit estimates on the torus for the sup-norm and the dissipative length scale of solutions of the Swift-Hohenberg Equation in one and two space dimensions Journal of Mathematical Analysis and Applications, 411 (1). pp. 166-176.

[img] Text
MVB-JMAA.pdf - ["content_typename_UNSPECIFIED" not defined]
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (276kB)
[img] PDF (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)

Abstract

In this work we have obtained explicit and accurate estimates of the sup-norm for solutions of the Swift-Hohenberg Equation (SHE) in one and two space dimensions. By using the best (so far) available estimates of the embedding constants which appear in the classical functional interpolation inequalities used in the study of solutions of dissipative partial differential equations, we have evaluated in an explicit manner the values of the sup-norm of the solutions of the SHE. In addition we have calculated the so-called time-averaged dissipative length scale associated to the above solutions. © 2013 .

Item Type: Article
Authors :
AuthorsEmailORCID
Bartuccelli, MVUNSPECIFIEDUNSPECIFIED
Date : 1 March 2014
Identification Number : https://doi.org/10.1016/j.jmaa.2013.09.027
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 10:50
Last Modified : 28 Mar 2017 10:50
URI: http://epubs.surrey.ac.uk/id/eprint/806724

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800